Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 59, NWS Pueblo, CO

September 16, 2025Baca County, Colorado

NWS Pueblo, CO issued this flash flood warning at Sep 16, 2025, 3:50 PM MDT for Baca County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 16, 2025, 3:50 PM MDT (21:50 UTC)
Expired
Sep 16, 2025, 7:00 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Baca County, CO

The radar

The Pueblo radar (KPUX), 165 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

642 
WGUS55 KPUB 162150
FFWPUB
COC009-170100-
/O.NEW.KPUB.FF.W.0059.250916T2150Z-250917T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
350 PM MDT Tue Sep 16 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northwestern Baca County in southeastern Colorado...

* Until 700 PM MDT.

* At 350 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3738 10276 3733 10304 3744 10305 3760 10268
      3746 10264

FLASH FLOOD...RADAR INDICATED

$$

KAM
2 follow-up statements
384 
WGUS75 KPUB 162243
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
443 PM MDT Tue Sep 16 2025

COC009-170100-
/O.CON.KPUB.FF.W.0059.000000T0000Z-250917T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baca CO-
443 PM MDT Tue Sep 16 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING 
FOR NORTHWESTERN BACA COUNTY...

At 443 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that could experience flash flooding include...
  Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3738 10276 3733 10304 3744 10305 3760 10268
      3746 10264

FLASH FLOOD...RADAR INDICATED

$$

KAM
469 
WGUS75 KPUB 162343
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
543 PM MDT Tue Sep 16 2025

COC009-170100-
/O.CON.KPUB.FF.W.0059.000000T0000Z-250917T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baca CO-
543 PM MDT Tue Sep 16 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING 
FOR NORTHWESTERN BACA COUNTY...

At 543 PM MDT, Doppler radar shows the thunderstorms that produced 
heavy rain across the warned area have moved off to the east. 
Between 1 and 3 inches of rain has fallen. Flooding impacts will 
continue, but no additional rainfall is expected. Flash flooding may 
be ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3738 10276 3733 10304 3744 10305 3760 10268
      3746 10264

FLASH FLOOD...RADAR INDICATED

$$

KAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 1:44 PM MDT, 2 hours 6 minutes earlier. Its key messages:

  • Cool front coming through later today will bring increasing chances of convective rain showers to the region through the next 24 hours.
  • A few strong storms later this afternoon and late tomorrow afternoon/evening
  • Cooler tomorrow plains.
  • Warmer and drier weather returns from Friday into the weekend.
Area forecast discussion, Sep 16, 1:44 PM MDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
144 PM MDT Tue Sep 16 2025

.KEY MESSAGES...

- Cool front coming through later today will bring increasing chances
  of convective rain showers to the region through the next 24
  hours.

- A few strong storms later this afternoon and late tomorrow
  afternoon/evening

- Cooler tomorrow plains.

- Warmer and drier weather returns from Friday into the weekend.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 112 PM MDT Tue Sep 16 2025

Currently...

surface cyclone was evolving over the eastern plains of Colorado in
the vicinity of KLIC. northeast surface winds were developing in
response to this cyclone over northeast CO, although the actual cool
front was best indicated over southeast WY. Radar was becoming more
active, especially over the higher terrain and along a sfc trough
over the far eastern plains extending from just east of Lamar down
towards Kim.

Rest of Today...

Best chance of precip, some heavy and possibly strong to severe,
will be along the sfc trough over the far eastern plains. All short
range guidance shows quite of few showers and storm over this
region through the remainder of the day. Other storms will continue
to develop over the higher terrain and move east, with the most
favored area being the Pikes Peak region later this afternoon. OVer
the remainder of the region, scattered storms will be possible.

Tonight...

Guidance is not in overall good agreement tonight as some guidance
indicates a couple of bands of convective showers moves through
(lasting into the late night hours) while other guidance has one
main band move through and clears the region by midnight. With
troughing aloft lagging, I would expect we will see shower last
through the overnight hours, especially over the far easter plains
late tonight.

Tomorrow...

It will be cooler and (initially) more stable over the region,
especially the plains. Temps tomorrow will be a good 5 to 10F cooler
tomorrow, however upslope will be in place by tomorrow afternoon.
an expect showers and storms to develop along the mtns/plains
interface late in the day and then move east over the plains in the
evening. Enough instability and shear will be in place and we will
once again see the possibility of a few stronger storms over the
fcst area over the plains late in the day into the evening hours.
\/Hodanish

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Issued at 301 AM MDT Tue Sep 16 2025

Upper trough moves east into the plains on Thursday as upper
level ridge begins to build back into Colorado. Still enough
lingering moisture for some weak to moderate convection Thursday
afternoon, though with best dynamic lift shifting east and
better moisture/instability well south, suspect coverage of
storms will be mainly isolated, bringing gusty winds but only
light rainfall. Temps will begin to recover slightly as
heights/mid level temps rise, though most areas will see maxes a
little below seasonal averages another day.

Upper ridge builds Fri/Sat, bringing back drier and warmer
weather to the region, though just enough moisture may sneak
into the state from the sw to generate some afternoon t-storms,
especially along/west of the Continental Divide on Saturday. Max
temps will climb back to slightly above average levels both
Fri/Sat. Ridge flattens a bit on Sun/Mon a weak upper level
energy slips by to the north, keeping just a slight chance for
afternoon thunderstorms on Sunday, while temps remain on the
warmer side of average.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1116 AM MDT Tue Sep 16 2025

A cool front will move over the KCOS and KPUB taf sites late
this afternoon and early evening. As this front crosses the
region, showers and thunderstorms will be possible along and
after the front goes by. gusty winds and a period of MVFR will
be possible. The storm threat should last for 2 to 3 hours,
before skies clear. Otherwise, anticipate VFR conditions during
the remainder of the time period.

KALS should be VFR next 24 hours.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...GARBEROGLIO
LONG TERM...PETERSEN
AVIATION...HODANISH
Hazardous weather outlook, Sep 16, 11:00 AM MDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1100 AM MDT Tue Sep 16 2025

COZ058>089-093>099-171700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1100 AM MDT Tue Sep 16 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A front will move into the region late this afternoon and move
across the rest of the region this evening. This front will bring
scattered showers and thunderstorms to the region starting this
afternoon, and lasting into tonight. Storms will form over the
mountains, pushing to the east through the afternoon and southeast
this evening. Some of the thunderstorms are expected to be strong
to severe, with the greatest potential for strong to severe
storms over the far eastern plains, and northern El Paso County.
The main threat will be hail up to 1 inch in diameter and wind
gusts to 60 mph. Some of the rain over the far eastern plains
could be heavy, and localized flash flooding will be possible.
Some of the storms over the far eastern plains may last well into
the overnight hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Showers and isolated thunderstorms will linger across the region
Wednesday into Wednesday night, with lightning, gusty winds and
brief heavy rainfall. the main storm threats. Isolated
thunderstorms will then be found mainly over the mountains along
the Continental Divide Friday through Sunday, with the main storm
threats being lightning and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

34/34

In the hours before

Special weather statement, Sep 16, 2:10 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
210 PM MDT Tue Sep 16 2025

COZ098-162045-
Lamar Vicinity/Prowers County CO-
210 PM MDT Tue Sep 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PROWERS COUNTY
THROUGH 245 PM MDT...

At 210 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Two Buttes Reservoir, or 17 miles south of Lamar,
moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern
Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3776 10261 3788 10265 3802 10232 3776 10223
TIME...MOT...LOC 2010Z 254DEG 15KT 3784 10253

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Sep 16, 2:11 PM MDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
211 PM MDT Tue Sep 16 2025

COZ097>099-162045-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
211 PM MDT Tue Sep 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PROWERS...NORTH
CENTRAL BACA AND SOUTHEASTERN BENT COUNTIES THROUGH 245 PM MDT...

At 211 PM MDT, Doppler radar was tracking a strong thunderstorm near
Two Buttes Reservoir, or 18 miles north of Springfield, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3757 10270 3769 10279 3780 10267 3765 10248
TIME...MOT...LOC 2011Z 218DEG 7KT 3767 10268

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Sep 16, 2:30 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Tue Sep 16 2025

COZ094-099-162100-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
230 PM MDT Tue Sep 16 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES THROUGH 300 PM MDT...

At 229 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Pritchett, or 22 miles west of Springfield, moving east
at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3731 10313 3744 10321 3755 10279 3734 10267
TIME...MOT...LOC 2029Z 254DEG 11KT 3738 10302

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Sep 16, 2:58 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
258 PM MDT Tue Sep 16 2025

COZ098-099-162130-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
258 PM MDT Tue Sep 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PROWERS AND
NORTHWESTERN BACA COUNTIES THROUGH 330 PM MDT...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Two Buttes Reservoir, or 12 miles northwest of
Springfield, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3739 10277 3752 10286 3773 10265 3761 10240
      3746 10260
TIME...MOT...LOC 2058Z 226DEG 21KT 3753 10277

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Sep 16, 3:06 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
306 PM MDT Tue Sep 16 2025

COZ099-162130-
Springfield Vicinity/Baca County CO-
306 PM MDT Tue Sep 16 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BACA COUNTY THROUGH
330 PM MDT...

At 306 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 17 miles west of Springfield, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3734 10301 3749 10300 3752 10286 3733 10272
TIME...MOT...LOC 2106Z 258DEG 14KT 3743 10293

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Sep 16, 3:29 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
329 PM MDT Tue Sep 16 2025

COZ099-162200-
Springfield Vicinity/Baca County CO-
329 PM MDT Tue Sep 16 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA COUNTY THROUGH
400 PM MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 13 miles west of Springfield, moving northeast at 15
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3732 10291 3736 10297 3745 10301 3757 10278
      3753 10268 3733 10264
TIME...MOT...LOC 2129Z 245DEG 13KT 3742 10287

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 6:09 PM MDTSpecial Weather StatementPUBSaguache36 min
Sep 15, 7:21 PM MDTSpecial Weather StatementPUBSaguache24 min
Sep 16, 1:48 PM MDTSpecial Weather StatementPUBEl Paso27 min
Sep 16, 2:06 PM MDTSpecial Weather StatementPUBBent24 min
Sep 16, 2:10 PM MDTSpecial Weather StatementPUBProwers35 min
Sep 16, 2:11 PM MDTSpecial Weather StatementPUBProwers34 min
Sep 16, 2:30 PM MDTSpecial Weather StatementPUBBaca30 min
Sep 16, 2:58 PM MDTSpecial Weather StatementPUBBaca32 min
Sep 16, 3:06 PM MDTSpecial Weather StatementPUBBaca24 min
Sep 16, 3:29 PM MDTSpecial Weather StatementPUBBaca31 min
Sep 16, 4:07 PM MDTSpecial Weather StatementPUBBaca38 min
Sep 16, 4:45 PM MDTSpecial Weather StatementPUBBaca30 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.